# SDR USAA2011071300006

- Difficulty date: July 13, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 54,985 hours, 36,148 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D17978113
- Condition: Low Pressure
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: D31591478
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE L1 DOOR ESCAPE SLIDE PRESSURE GAUGE NEEDLE WAS OUTSIDE OF THE GREEN BAND.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR ESCAPE SLIDE IAW J/C 03T10025002.
